# SDR IXXA08SMN130S

- Difficulty date: April 11, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 167 L21r
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIRS LOCATED AT STATION FS 167 LONGERON 21.5 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, INTERNAL DOUBLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEETS 1 AND 5, DC8 SRM 51-1-21, 51-1-20D, DC8 SRM 53-4-1 FIGURE 1 ITEM "D", DC8 SRM 51-1-8B, 51-1-11, AND 51-3-1.
